Preprint 3/2000

Hyphs and the Ashtekar-Lewandowski measure

Christian Fleischhack

Contact the author: Please use for correspondence this email.
Submission date: 27. Jan. 2000
Pages: 22
published in: Journal of geometry and physics, 45 (2003) 3-4, p. 231-251 
DOI number (of the published article): 10.1016/S0393-0440(00)00036-X
Bibtex
Download full preprint: PDF (465 kB), PS ziped (203 kB)

Abstract:
Properties of the space tex2html_wrap_inline30 of generalized connections in the Ashtekar framework are investigated.

First a construction method for new connections is given. The new parallel transports differ from the original ones only along paths that pass an initial segment of a fixed path. This is closely related to a new notion of path independence. Although we do not restrict ourselves to the immersive smooth or analytical case, any finite set of paths depends on a finite set of independent paths, a so-called hyph. This generalizes the well-known directedness of the set of smooth webs and that of analytical graphs, respectively.

Due to these propositions, on the one hand, the projections from tex2html_wrap_inline30 to the lattice gauge theory are surjective and open. On the other hand, an induced Haar measure can be defined for every compact structure group irrespective of the used smoothness category for the paths.

18.10.2019, 02:10